Bulletin of the American Mathematical Society

Sums of $k$th powers in the ring of polynomials with integer coefficients

Ted Chinburg and Melvin Henriksen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 1 (1975), 107-110.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536244

Mathematical Reviews number (MathSciNet)
MR0364166

Zentralblatt MATH identifier
0302.10049

Subjects
Primary: 10M05 10B25 12C15
Secondary: 13F20: Polynomial rings and ideals; rings of integer-valued polynomials [See also 11C08, 13B25]

Citation

Chinburg, Ted; Henriksen, Melvin. Sums of $k$th powers in the ring of polynomials with integer coefficients. Bull. Amer. Math. Soc. 81 (1975), no. 1, 107--110. https://projecteuclid.org/euclid.bams/1183536244


Export citation

References

  • 1. P. T. Bateman and R. M. Stemmler, Waring's problem for algebraic number fields and primes of the form (pr - 1)/(pd - 1), Illinois J. Math. 6 (1962), 142-156. MR 25 #2059.
  • 2. T. Chinburg and M. Henriksen, Sums of kth powers in the ring of polynomials with integer coefficients, Acta Arith. (submitted).
  • 3. G. H. Hardy and E. M. Wright, The theory of numbers, Oxford Univ. Press, London, 1946.